Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 357, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Aug 3, 2012, 2:08 AM CDT for Butler County, Ripley County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2012, 2:08 AM CDT (07:08 UTC)
- Expired
- Aug 3, 2012, 2:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, MO, Ripley County, MO
The radar
The Memphis radar (KNQA), 159 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 7.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 2587 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
431 WUUS53 KPAH 030708 SVRPAH MOC023-181-030745- /O.NEW.KPAH.SV.W.0357.120803T0708Z-120803T0745Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PADUCAH KY 208 AM CDT FRI AUG 3 2012 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN BUTLER COUNTY IN SOUTHEAST MISSOURI... EASTERN RIPLEY COUNTY IN SOUTHEAST MISSOURI... * UNTIL 245 AM CDT. * AT 207 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BUDAPEST...OR 8 MILES NORTHEAST OF DONIPHAN...MOVING SOUTHEAST AT 35 MPH. * LOCATIONS IN THE WARNED AREA INCLUDE... OXLY...FAIRDEALING...NAYLOR AND NEELYVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3671 9082 3678 9067 3650 9024 3649 9065 TIME...MOT...LOC 0709Z 305DEG 30KT 3670 9070 WIND...HAIL 60MPH 1.00IN $$
2 follow-up statements
574 WWUS53 KPAH 030724 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 224 AM CDT FRI AUG 3 2012 MOC023-181-030745- /O.CON.KPAH.SV.W.0357.000000T0000Z-120803T0745Z/ BUTLER MO-RIPLEY MO- 224 AM CDT FRI AUG 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN RIPLEY AND SOUTH CENTRAL BUTLER COUNTIES IN SOUTHEAST MISSOURI UNTIL 245 AM CDT... AT 219 AM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FAIRDEALING...OR 12 MILES EAST OF DONIPHAN...MOVING SOUTHEAST AT 35 MPH. LAT...LON 3665 9066 3671 9057 3650 9024 3649 9065 TIME...MOT...LOC 0724Z 305DEG 30KT 3663 9057 WIND...HAIL 60MPH 1.00IN $$
207 WWUS53 KPAH 030735 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 235 AM CDT FRI AUG 3 2012 MOC181-030745- /O.CAN.KPAH.SV.W.0357.000000T0000Z-120803T0745Z/ RIPLEY MO- 235 AM CDT FRI AUG 3 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RIPLEY COUNTY IN SOUTHEAST MISSOURI IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST INTO BUTLER COUNTY. THUS THE WARNING FOR RIPLEY COUNTY HAS BEEN CANCELLED. LAT...LON 3660 9057 3665 9048 3650 9024 3649 9057 TIME...MOT...LOC 0735Z 311DEG 32KT 3657 9041 $$ MOC023-030745- /O.CON.KPAH.SV.W.0357.000000T0000Z-120803T0745Z/ BUTLER MO- 235 AM CDT FRI AUG 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL BUTLER COUNTY IN SOUTHEAST MISSOURI UNTIL 245 AM CDT... AT 232 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF NEELYVILLE...OR 12 MILES SOUTH OF POPLAR BLUFF...MOVING SOUTHEAST AT 35 MPH. LAT...LON 3660 9057 3665 9048 3650 9024 3649 9057 TIME...MOT...LOC 0735Z 311DEG 32KT 3657 9041 WIND...HAIL 60MPH 1.00IN $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 10:42 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Aug 2, 10:42 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1042 PM CDT THU AUG 2 2012 .UPDATE... ISSUED AT 955 PM CDT THU AUG 2 2012 THE GRIDDED FORECAST HAS BEEN UPDATED TO REFLECT THE ONGOING CONVECTION IN SRN IL/SWRN IND/KY PENNYRILE REGION...DRIVEN MAINLY BY AN MCV. ATTM...IT APPEARS THAT STORM STRENGTH WILL CONTINUE TO DECLINE AS THE LOWER TROP STABILIZES. FOR THE NEXT FEW HOURS...GUSTY WINDS...HEAVY RAIN...AND ALMOST CONTINUOUS LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY AS IT MOVES EWD. SOME FLOODING MAY OCCUR. OTHER SHOWERS WITH MORE ISOLD TSTMS MAY OCCUR ACROSS SRN IL AND MOVE INTO THE KY PENNYRILE REGION LATE IN THE NIGHT...ASSISTED BY AN INCREASING LLJ. UPDATED THE AVIATION SECTION. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 308 PM CDT THU AUG 2 2012 WITH THE MCV PASSING JUST NORTH OF THE AREA THROUGH THE EVENING...SHOULD SEE EASTWARD PROGRESS OF CONVECTION LATE THIS AFTERNOON AND THIS EVENING. WAS ORIGINALLY THINKING THAT LATER TONIGHT WOULD BE MOSTLY DRY BEHIND THE MCV...BUT WITH IT PASSING TO OUR NORTH WE COULD SEE SOME INCREASE THE LOW-LEVEL JET...UP TO AROUND 30KTS...ACROSS THE AREA IN THE LATE EVENING AND OVERNIGHT HOURS. LEFT A 30 TO 40 POP THROUGH THE NIGHT...AND INDICATED A SLIGHT SOUTHEASTWARD SHIFT TOWARD MORNING. ANY SEVERE WEATHER SHOULD BE CONFINED TO THE DIURNAL STORMS...BUT LOCALLY HEAVY RAINFALL WILL BE A CONCERN LATER TONIGHT...IF THERE IS RE-DEVELOPMENT. ON FRIDAY WOULD EXPECT ANY LLJ-RELATED CONVECTION TO BE DYING OUT OVER WEST KENTUCKY IN THE MORNING...FOLLOWED BY DIURNAL DEVELOPMENT LATER IN THE DAY. TEMPERATURES WILL CLIMB INTO THE UPPER 90S OVER SOUTHWEST ILLINOIS...WHERE THE MOST SUNSHINE IS EXPECTED...AND HEAT INDICES OVER MUCH OF THE AREA WILL CLIMB TO NEAR 105 AGAIN. GIVEN THAT AIRMASS...CANNOT RULE OUT ISOLATED SEVERE STORMS IN THE AFTERNOON. THE NAM AND GFS TRY TO BRING ELEVATED CONVECTION INTO SOUTHEAST MISSOURI MAINLY NEAR THE ARKANSAS BORDER FRIDAY NIGHT. TRIED TO EMPHASIZE THAT AREA WITH LOW CHANCE POPS IN THE LATE EVENING AND OVERNIGHT HOURS...AFTER THE DIURNAL CONVECTION TAPERS OFF EARLY IN THE EVENING. THE GFS AND NAM EMPHASIZE THE SOUTHERN HALF OF THE AREA FOR MORE CLOUDS AND CONVECTIVE DEVELOPMENT SATURDAY...AS A WEAK MID AND UPPER LEVEL DISTURBANCE PUSHES SLOWLY EASTWARD ACROSS THE REGION. LOWER CHANCE POPS SHOULD SUFFICE FOR NOW. ONCE AGAIN A STRAY SEVERE STORM CANNOT BE RULED OUT IN THE HEAT OF THE DAY. ALL GUIDANCE INDICATES THAT DEWPOINTS WILL BE POOLING OVER THE ENTIRE REGION...SO EVEN THOUGH CLOUDIER SKIES SHOULD HOLD DOWN TEMPERATURES A BIT OVER MOST OF THE AREA...HEAT INDICES MAY STILL CLIMB UP TO NEAR 105 AGAIN SATURDAY. THE MODELS ARE NOT IN THE BEST AGREEMENT FOR SATURDAY NIGHT JUST AHEAD OF A MORE SIGNIFICANT COLD FRONT. WENT WITH A BROAD BRUSH FOR 30-40 POPS FOR NOW. WILL CONTINUE WITH THE SPS TREATMENT FOR THE HEAT...DUE TO UNCERTAINTIES IN CLOUDS AND CONVECTION BOTH FRIDAY AND SATURDAY. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 308 PM CDT THU AUG 2 2012 FAIRLY GOOD CONTINUITY IN THE EXTENDED FROM CURRENT GRIDS TO THE LATEST MODEL RUNS. THE FRONT IS STILL EXPECTED IN THE HEARTLAND SUNDAY HOWEVER THERE ARE SOME SLIGHT TIMING AND STRENGTH DISCREPANCIES. THE OPERATIONAL NAM12...GFS...AND ECMWF ALL AGREE ON SIMILAR ARRIVAL TIME OF THE FRONT SUNDAY. HOWEVER THE ECMWF STALLS THE PRE FRONTAL TROUGH OVER THE OHIO RIVER VALLEY WHILE THE NAM PUSHES A LITTLE FARTHER SOUTH AND THE GFS PUSHES IT ALL THE WAY THROUGH. ALSO THE GFS WANTS MOST ALL THE PRECIP TO BE PRE FRONTAL TROUGH WITH ECMWF BOTH PRE AND POST TROUGH PRECIP. FINALLY THE ECMWF STALLS THE FRONT OVER THE OHIO VALLEY BY 12Z MONDAY. THE ECMWF TRIES TO GENERATE MORE QPF OVER WEST KY MONDAY AFTER SUNRISE ALONG THE STALLED FRONT. FOR NOW WILL GO WITH A COMPROMISE BETWEEN THE NAM AND ECMWF AND TAPER POPS SUNDAY NIGHT. ALSO WILL BRING IN HIGH PRESSURE FOR THE UPCOMING WORK WEEK. THIS WILL RESULT IN MOSTLY DRY WEATHER FOR MOST OF THE WEEK. MAY HAVE TO HAVE SOME POPS TOWARD DAY 7 FOR NEXT COLD FRONT ARRIVAL. EXPECT TEMPERATURES TO COOL WITH MUCH DRIER AIR FILTERING INTO THE AREA EARLY NEXT WEEK AS THE NORTHWEST FLOW PREVAILS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 955 PM CDT THU AUG 2 2012 WDSPRD TSTM ACTIVITY WITH MODERATE TO HEAVY RAINFALL RATES OVER SRN IL/SWRN IND/KY PENNYRILE REGION WILL SLOWLY PROGRESS EWD OVERNIGHT. ANOTHER FLAREUP OF CONVECTION IS POSSIBLE AFTER MIDNIGHT AS A LLJ INCREASES. HOWEVER...THIS ACTIVITY MAY MISS THE KCGI/KPAH TAF SITES. OUTSIDE OF SHOWERS/TSTMS...GUSTY SFC WINDS ARE EXPECTED TO BE GENERALLY OUT OF THE SOUTH TO SOUTHWEST INTO THE DAY FRI...WITH VFR CONDITIONS EXPECTED. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && UPDATE...DB SHORT TERM...DRS LONG TERM....KH AVIATION...DB
Hazardous weather outlook, Aug 2, 11:45 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1145 PM CDT THU AUG 2 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-031000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1145 PM CDT THU AUG 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT MAINLY ACROSS SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE PENNYRILE REGION OF KENTUCKY. LOCALLY HEAVY RAINFALL WOULD BE THE PRIMARY CONCERN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES OF THUNDERSTORMS ARE FORECAST ACROSS THE REGION FRIDAY THROUGH SUNDAY. THE BEST CHANCE CONTINUES TO BE WITH A COLD FRONT SATUDAY NIGHT INTO SUNDAY. A SEVERE STORM CANNOT BE RULED OUT EACH AFTERNOON FRIDAY THROUGH SUNDAY...BUT ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED THROUGH THE PERIOD. HEAT INDEX VALUES WILL CLIMB TO THE 100 TO 105 DEGREE RANGE FRIDAY AND SATURDAY AFTERNOONS...OUTSIDE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 2, 9:32 PM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 932 PM CDT THU AUG 2 2012 INZ085-KYZ014-018-030315- HENDERSON KY-POSEY IN-UNION KY- 932 PM CDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POSEY COUNTY IN SOUTHWEST INDIANA...AND WESTERN HENDERSON AND NORTHEASTERN UNION COUNTIES IN NORTHWEST KENTUCKY UNTIL 1015 PM CDT... AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS FROM MORGANFIELD KENTUCKY TO MOUNT VERNON INDIANA...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... HENDERSON...CORYDON AND ROBARDS. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MY
Special weather statement, Aug 2, 9:51 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 951 PM CDT THU AUG 2 2012 INZ086>088-KYZ016-018-019-030330- DAVIESS KY-HENDERSON KY-HOPKINS KY-SPENCER IN-VANDERBURGH IN-WARRICK IN- 951 PM CDT THU AUG 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WARRICK...SOUTHWESTERN SPENCER AND EASTERN VANDERBURGH COUNTIES IN SOUTHWEST INDIANA...AND EASTERN HENDERSON...WESTERN DAVIESS AND EXTREME NORTHEASTERN HOPKINS COUNTIES IN NORTHWEST KENTUCKY UNTIL 1030 PM CDT... AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THE EVANSVILLE METRO AREA TO 10 MILES SOUTH OF HENDERSON...AND MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... NEWBURGH...CHANDLER...BOONVILLE...AND OWENSBORO. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MY
Local storm report, Aug 2, 11:19 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1119 PM CDT THU AUG 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM FLASH FLOOD HENDERSON 37.84N 87.58W
08/02/2012 HENDERSON KY TRAINED SPOTTER
MANY CITY STREETS IN HENDERSON HAVE 2 TO 3 FEET OF WATER
OVER THEM.
&&
DLLSpecial weather statement, Aug 3, 12:53 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1253 AM CDT FRI AUG 3 2012 MOZ109-110-030630- BUTLER MO-STODDARD MO- 1253 AM CDT FRI AUG 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN STODDARD AND NORTHEASTERN BUTLER COUNTIES IN SOUTHEAST MISSOURI UNTIL 130 AM CDT... AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FISK...OR 10 MILES NORTHEAST OF POPLAR BLUFF...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE IMPACTED INCLUDE... FISK AND DUDLEY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Aug 3, 1:12 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
112 AM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HEAVY RAIN CENTRAL CITY 37.30N 87.13W
08/03/2012 E0.00 INCH MUHLENBERG KY TRAINED SPOTTER
SEVERAL ROADWAYS/MAIN ROUTES THROUGHOUT THE CITY HAVE 6
INCHES OR SO OF WATER OVER THEM
&&
DLLLocal storm report, Aug 3, 2:03 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
203 AM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HAIL 4 SW DEXTER 36.75N 90.01W
08/03/2012 E1.00 INCH STODDARD MO TRAINED SPOTTER
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 1:56 AM CDT | Severe Thunderstorm Warning | PAH | Stoddard | 34 min |
| Aug 3, 3:12 PM CDT | Heat Advisory | PAH | Bollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more | 21 hr |
| Aug 3, 4:40 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Wayne | 35 min |
| Aug 3, 5:32 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Stoddard, Wayne | 17 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.